Mathematical Research Letters
Volume 13 (2006)
Asymptotics of orthogonal polynomials via the Koosis theorem
Pages: 975 – 983
The main aim of this short paper is to advertise the Koosis theorem in the mathematical community, especially among those who study orthogonal polynomials. We (try to) do this by proving a new theorem about asymptotics of orthogonal polynomials for which the Koosis theorem seems to be the most natural tool. Namely, we consider the case when a Szegö measure on the unit circumference is perturbed by an arbitrary measure inside the unit disk and an arbitrary Blaschke sequence of point masses outside the unit disk.
Published 1 January 2006